Loading [MathJax]/jax/output/SVG/config.js
Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1973, Volume 20, Issue 2, Pages 249–266
DOI: https://doi.org/10.1070/SM1973v020n02ABEH001873
(Mi sm3114)
 

This article is cited in 10 scientific papers (total in 10 papers)

Lattices in solvable Lie groups and deformations of homogeneous spaces

V. V. Gorbatsevich
References:
Abstract: The space $\mathrm{SD}_n$ of pairs $(S,\Gamma)$ is studied, where $S$ is a solvable simply-connected Lie group and $\Gamma$ is a lattice in $S$, considered up to isomorphism. The structure of a neighborhood of a point $(S,\Gamma)\in\mathrm{SD}_n$ is described for two classes of groups $S$. In this connection deformations of homogeneous spaces are studied. Homogeneous spaces of type $K(\pi,1)$ are studied in the Appendix.
Bibliography: 14 titles.
Received: 25.05.1972
Bibliographic databases:
UDC: 519.46
MSC: Primary 22E25, 22E60; Secondary 58H05
Language: English
Original paper language: Russian
Citation: V. V. Gorbatsevich, “Lattices in solvable Lie groups and deformations of homogeneous spaces”, Math. USSR-Sb., 20:2 (1973), 249–266
Citation in format AMSBIB
\Bibitem{Gor73}
\by V.~V.~Gorbatsevich
\paper Lattices in solvable Lie groups and deformations of homogeneous spaces
\jour Math. USSR-Sb.
\yr 1973
\vol 20
\issue 2
\pages 249--266
\mathnet{http://mi.mathnet.ru/eng/sm3114}
\crossref{https://doi.org/10.1070/SM1973v020n02ABEH001873}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=352329}
\zmath{https://zbmath.org/?q=an:0286.22008}
Linking options:
  • https://www.mathnet.ru/eng/sm3114
  • https://doi.org/10.1070/SM1973v020n02ABEH001873
  • https://www.mathnet.ru/eng/sm/v133/i2/p234
  • This publication is cited in the following 10 articles:
    1. Rachel Nicks, “A Classification of the Symmetries of Uniform Discrete Defective Crystals”, J Elast, 2014  crossref  mathscinet
    2. Rachel Nicks, Gareth Parry, “Group Elastic Symmetries Common to Continuum and Discrete Defective Crystals”, J Elast, 2013  crossref  mathscinet
    3. Rachel Nicks, Gareth P Parry, “On symmetries of crystals with defects related to a class of solvable groups (S1)”, Mathematics and Mechanics of Solids, 17:6 (2012), 631  crossref
    4. Wim Malfait, “Nielsen’s theorem for model aspherical manifolds”, manuscripta math, 90:1 (1996), 63  crossref  mathscinet  zmath  isi
    5. Dave Witte, “Superrigidity of lattices in solvable Lie groups”, Invent Math, 122:1 (1995), 147  crossref
    6. Paul Igodt, Wim Malfait, “Extensions realising a faithful abstract kernel and their automorphisms”, manuscripta math, 84:1 (1994), 135  crossref  mathscinet  zmath  isi
    7. V. V. Gorbatsevich, “On the number of Lie groups containing uniform lattices isomorphic to a given group”, Math. USSR-Izv., 30:3 (1988), 487–501  mathnet  crossref  mathscinet  zmath
    8. Gorbatsevich V., “Lie-Groups with Lattices and their Properties”, 287, no. 1, 1986, 33–37  mathscinet  zmath  isi
    9. V. V. Gorbatsevich, “On Lie groups, transitive on compact solvmanifolds”, Math. USSR-Izv., 11:2 (1977), 271–292  mathnet  crossref  mathscinet  zmath
    10. V. V. Gorbatsevich, “On aspherical homogeneous spaces”, Math. USSR-Sb., 29:2 (1976), 223–238  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:322
    Russian version PDF:87
    English version PDF:22
    References:54
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025